After coming off Microgynon.....again!

I just wrote a long post an dlost it and am now sitting her thinking that it is far to early to feel this pissed off!!!!! imageimageimage



anyhoo...here I go again!



Right! I came off microgynon on 11th October (last pill on 10th) and had normal side effects, abdominla cramps, mainly on the left side at about time of ovulation (well about when it shoudl be)..glad to see i could still ovulate after 10 years of the pill!



I have just had what seems like a 4 day period that amounted to the least amount ever! last 2 days pretty much nothing at all....like a dot! over night used a panty liner and not even a trace....it didn;t even die down just stopped!





what's that about? I always had heavy very crampy periods before i started on the pill.....Has anyone else come off the pill and just had really light periods?



We were going to start TTC in Febraury and i came off the pill in prep for that....we have been using condoms...with maybe one or 2 split seconds...maybe 30 second...slips before it was adminstered......



We are not really bothered if it happend faster but I am going to orlando in Feb and want to go on the rides!





anyway...I just wondered if anyone else has had really light periods after coming off microgynon???



thanks! image

Posts

  • Jubilee77Jubilee77 Posts: 2,213
    I hope mine stay like this! I don;t want them to be like they were when I was younger.



    I am just trying to control myself and not chuck out the condoms until Feb!
  • mrsaimeemrsaimee Posts: 288
    pinkbambi,



    Sounds like we're in the same boat. We're off to Florida in March and I'm doing exactly the same. may wait until the summer to start TTC but at the moment April is D-day!



    Good luck and I hope we both settle down!! It's driving me crazy!
  • I also came off Microgynon in Oct and have just had my first post-pill period adn it lasted 1 day, barely used up 1 tampon!! Had a little spotting next day and a teeny bit of peiod pain. I'm going to use ov sticks this month to check but as long as its all happening I suppose its not a problem!
  • Jubilee77Jubilee77 Posts: 2,213
    did u have abdominal cramps during your cycle other than your period?
  • Hi Pinkbambi



    I have also been on microgynon for about 8 yrs. I came off it the end of July when my pack finished. The first period was 47 days and did hurt - ie sounds like the same abdominal cramps that you mentioned particularly on one side. It lasted 3 days i think and was like you described yours as.



    The second period was 51 days later and again only 3 days or so and this time was a lot lighter and i did not have any cramps that i can remember.



    Im now waiting for my next period to start to see what that brings!



    i went on microgynon intially because my periods were very heavy and painful and irregular. i then met my now husband and stayed on it for contraception reasons also.



    we are now thinking about starting a family and so i have come off the pill to get my body back to 'normal' (if it ever was!)



    im actually looking into the possibility that i may have pcos but im hoping i dont (even though i have 90 % of the symptoms) so that was another reason coming off! (the doctors dont seem too bothered about me having it but im insisting on getting checked out!)



    im hoping my periods will become more regular than they are and will stay this light (since being on the pill they have always been no longer than 4/5 days - although i had a 19 day period when i first went onto microgynon!)



    ive realised ive waffled on here a little - but hope this helps in some way



    Em xx
  • Jubilee77Jubilee77 Posts: 2,213
    lol, that's cool...i love waffles! My first period was at 32 days after my last pill and & 24 days after the end of my last period. I am very impatient and am wanting the time to fly bay faster so that i can ditch the rubbers! lol



    I hope your doctor sorts himself out and checks you out xxx
  • Amy142Amy142 Posts: 1

    I had my last withdrawl bleed on the 6th april and now today ive started my cycle I think but it's only very light and dark brown and not got really many cramps is this norm 

Sign In or Register to comment.